Aleve PM Naproxen Sodium Tablets 220mg Pain Reliever/Nighttime Sleep-Aid - 20 Count
Active Ingredients: In Each Caplet Diphenhydramine
Sleep Aid Plus, Caplets, PM
Naproxen sodium, 220 mg (NSAID)/diphenhydramine HC
Warning Contains: Allergy Alert: Naproxen sodium may cause a severe
Directions General directions: Do not take more than directed
About the Producer Bayer Healthcare
Product details/images for convenience only. Consult Product label for the most current and accurate information. We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.